Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Itchy penis, reddish foreskin. Related to intercourse?

hey.. i woke up this morning with an extremely itchy penis and after taking a shower the itchyness seems to have gone but i have these red spots on top of my penis and under my foreskin is very red.. ive had this a few times before and it goes away after a few days or so but havint had it again for a few years.. until now? usually it occurs after sex.. any info would be greatly appreciated.. thanks
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Radiologist 's  Response
May 2014
Hello,
You have not mentioned if the red spots on your penis are seen all the time after intercourse or only when you use condoms. If seen only after using condoms, it can be due to latex allergy but this needs confirmation. If its there at all occasions after intercourse, it can be due to any infection.
Whatever, please check with your doctor once.
Answered: Sun, 16 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor